Alert archive / Alabama / Small Craft Advisories in 2016
Small Craft Advisory 26, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Mar 12, 2016, 7:54 PM CST. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2016, 7:54 PM CST (01:54 UTC)
- Expired
- Mar 12, 2016, 10:00 PM CST
- In force
- 2 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
294 WHUS74 KMOB 130154 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 754 PM CST SAT MAR 12 2016 ...STRONG ONSHORE FLOW WILL IMPACT THE COASTAL WATERS OUT TO 60 NM INCLUDING PERDIDO BAY...PENSACOLA BAY AND CHOCTAWHATCHEE BAY UNTIL 10 PM CST THIS EVENING... .SOUTHEASTERLY WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH A FEW GUSTS AROUND 30 KNOTS THROUGH AROUND 10 PM CST THIS EVENING OVER THE ADVISORY AREA. GMZ633>635-650-655-670-675-130400- /O.NEW.KMOB.SC.Y.0026.160313T0154Z-160313T0400Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 754 PM CST SAT MAR 12 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CST THIS EVENING. * WINDS...SOUTH TO SOUTHEAST WINDS 20 TO 25 KNOTS WITH A FEW GUSTS AROUND 30 KNOTS. * WAVES/SEAS...4 TO 7 FEET OFFSHORE. BAYS AND SOUNDS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 12, 7:02 PM CST, 52 minutes earlier.
Area forecast discussion, Mar 12, 7:02 PM CST, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 702 PM CST SAT MAR 12 2016 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION... 00Z ISSUANCE...AREA OBSERVATIONS STARTING OFF MOSTLY VFR AROUND THE REGION WITH THE EXCEPTION OF MVFR TO IFR CIGS NEAR THE COAST. EXPECT CIGS TO LOWER TO MVFR TO IFR LEVELS TONIGHT ALONG WITH POTENTIAL OF MVFR TO IFR REDUCTIONS IN VISIBILITY WHERE PATCHY FOG DEVELOPS. SCATTERED TO NUMEROUS SHRA...SOME WITH BRIEF HEAVY RAIN REDUCING VISIBILITY... WILL LIFT NORTHEASTWARD ACROSS SOUTHWEST AL AND INTO SOUTH CENTRAL AL AND PORTIONS OF THE NORTHWEST FL PANHANDLE THIS EVENING. /21 && .PREV DISCUSSION... /ISSUED 355 PM CST SAT MAR 12 2016/ NEAR TERM /NOW THROUGH SUNDAY/...UPPER LOW OVER EAST TEXAS AND WESTERN LA WILL CONTINUE TO MOVE NORTHWARD TONIGHT AND ON SUNDAY. RAIN CHANCES WILL DIMINISH SLOWLY THROUGH SUNDAY WITH LITTLE TO NO ACCUMULATIONS EXPECTED THROUGH LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON. AREAS OF LIGHT RAIN WILL CONTINUE THROUGH TONIGHT THEN SHIFT NORTH AND EAST OF THE FORECAST AREA THROUGH SUNDAY AFTERNOON. SKIES WILL REMAIN MOSTLY CLOUDY THROUGH TONIGHT THEN ERODE SLOWLY DURING THE DAY ON SUNDAY. AS FOR TEMPS WILL LEAN TOWARDS THE WARMER MOS GUIDANCE THROUGH SUN. LOWS TONIGHT WILL RANGE FROM THE UPPER 50STO LOWER 60S FOR MOST INLAND AREAS AND THE MIDDLE 60S NEAR THE IMMEDIATE COAST. HIGHS SUN WILL BE IN THE UPPER 70S TO NEAR 80 FOR MOST INLAND AREAS INLAND AND THE MIDDLE 70S NEAR THE IMMEDIATE COAST. 32/EE SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...ANOTHER UPPER LEVEL SHORTWAVE TROUGH ASSOCIATED WITH A CLOSED LOW OVER WESTERN TENNESSEE AREA PROPAGATES THROUGH SUNDAY NIGHT. LITTLE IMPACT EXPECTED WITH THIS FEATURE OTHER THAN CREATING SOME PASSING MID AND HIGH LEVEL CLOUD CLOVER. WARM AIR ADVECTION AND RISING HTS FOLLOW IN ITS WAKE. TEMPERATURES CLIMB INTO THE UPPER 70S ALONG THE COAST AND LOW 80S INLAND. MONDAY NIGHT LOWS SHOULD REMAIN MILD BOTTOMING OUT IN THE MID TO UPPER 50S. TEMPERATURES CONTINUE TO CLIMB TUESDAY REACHING THE MID 80S AT INTERIOR SITES AND UPPER 70S TO LOW 80S ALONG THE COAST. WHILE SOUTHWESTERLY SURFACE WINDS TURN BREEZY ESPECIALLY NEAR THE COAST AS THE GRADIENT TIGHTENS IN RESPONSE TO A COLD FRONT APPROACHING FROM THE WEST. MID AND HIGH LEVEL CLOUD COVER SPILLING OVER THE REGION IN ADVANCE OF THE FRONT SHOULD KEEP OVERNIGHT LOWS A LITTLE WARMER...IN THE UPPER 50S TO LOW 60S. /08 LONG TERM /WEDNESDAY THROUGH SATURDAY/...THE CHANCE FOR SHOWERS AND THUNDERSTORMS START TO INCREASE WEDNESDAY AS THE FRONT APPROACHES. MODELS INDICATE IT WILL STALL OUT SOMEWHERE NEAR OUR FORECAST AREA BEFORE GETTING AN EASTWARD KICK FROM ANOTHER UPPER LEVEL SHORTWAVE TROUGH WEDNESDAY NIGHT THROUGH THURSDAY TIME PERIOD. MODELS THEN KEEP REGION UNDER A SOMEWHAT MOIST AND UNSETTLED SOUTHWEST TO WESTERLY FLOW PATTERN SO HAVE KEPT AT LEAST LOW END POPS THROUGH SATURDAY. /08 HYDROLOGY...MAINLY FOR MOST PARTS OF SOUTHEAST MS AND CHOCTAW COUNTY IN AL...ALTHOUGH THE HEAVY RAINFALL HAS ENDED AND WATER LEVELS HAVE BEGUN TO RECEDE...REPORTS FROM EMERGENCY MANAGEMENT AND THE PUBLIC INDICATE THAT NUMEROUS STREAMS AND CREEKS REMAIN ABOVE BANKFULL. WATER LEVELS WILL CONTINUE TO RECEDE WITH MOST SMALL STREAMS AND CREEKS FALLING BELOW BANKFULL BY LATE TONIGHT. AS A RESULT AN AREAL FLOOD WARNING REMAINS IN EFFECT FOR THESE AREAS THROUGH AROUND MIDNIGHT TONIGHT. 32/EE MARINE...A MODERATE SOUTHEAST WIND FLOW WILL CONTINUE THROUGH THIS EVENING THEN SHIFT SOUTHWEST AND DIMINISH LATE TONIGHT THROUGH SUNDAY AFTERNOON. A DEEP AREA OF LOW PRESSURE TO THE WEST WILL CONTINUE TO TRACK NORTHWARD OVER EAST TEXAS AND WESTERN PARTS OF LOUISIANA THROUGH SUNDAY. A LIGHT TO MODERATE SOUTHWEST FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH MIDWEEK AS HIGH PRESSURE SLOWLY BUILDS WEST OVER THE EASTERN AND NORTH CENTRAL GULF. 32/EE && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Mar 12, 5:12 AM CST, 14 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 512 AM CST SAT MAR 12 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-131115- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 512 AM CST SAT MAR 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT HEAVY RAIN WILL REMAIN POSSIBLE THROUGH THIS AFTERNOON. THE HEAVY RAIN WILL MOVE EAST OF THE AREA THIS EVENING. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON. NUMEROUS AREA RIVERS ARE EXPERIENCING MINOR FLOODING DUE TO THE HEAVY RAINFALL OVER THE PAST 24 HOURS. A HIGH RISK OF POTENTIALLY DEADLY RIP CURRENTS WILL CONTINUE ACROSS AREA BEACHES THROUGH TONIGHT WITH TALL BREAKER ACTION OF 5 TO 7 FEET POUNDING INTO THE SURF ZONE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630>635-650-655-670-675-131115- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 512 AM CST SAT MAR 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT CONTINUES DUE TO STRONG SOUTHEAST WINDS AND HIGH SEAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 6:02 PM CST | Areal Flood Advisory | MOB | Baldwin | 118 min |
| Mar 12, 11:14 PM CST | Dense Fog Advisory | MOB | Choctaw, Clarke, Mobile, Washington | 7 hr |
| Mar 12, 7:59 PM CST | Special Weather Statement | MOB | Escambia, Okaloosa, Santa Rosa | 91 min |
Nearby
Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.